# SDR FDEA202509101681

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 12,875 hours, 5,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876110
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, FLOOR PANEL 242LFA HAS DAMAGE. (PANEL REINSTALL ON SEQ. 114) FABRICATED FLOORPANEL# 242LFA MPN# 145T5876-110 STA 930-980 RBL 54.75-RBL 74.25 IN REF   TO BOEING DWG 145T5876-110. SEE JPF FOR ALL WORKSTEPS ACCOMPLISHED. INSTALLATION OF   FLOORPANEL 242LFA WILL BE ACCOMPLISHED ON WO# 90820 SEQ# 114. THIS IS A MAJOR REPAIR.
